# SDR WX0A2021071473762

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 45,233 hours, 14,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 006578
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 CABIN EMERGENCY EXIT LIGHTING BATTERY FAILED OPS CHECK REQUIRES REPLACEMENT / REMOVED AND REPLACED L-1 CABIN EMERG EXIT LIGHTING BATTERY IAW AMM 33-51-38, OPS CHECKED IAW AMM 33-51-00"
